# SDR NSVA200600120

- Difficulty date: August 8, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N194CJ
- Make and model: Saab 340B
- Aircraft serial: 194
- Aircraft time: 30,698 hours, 35,816 cycles
- Engine: Ge CT79B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH34419L
- Condition: Unknown
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF ITT RT ENGINE 935 AND CLIMBING.  REPLACED OUTBOARD IGNITER AND OPS CHECKED GOOD IAW 72-00-00.
